# SDR 96ZZZX6143

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3047Q
- Make and model: Cessna 182K
- Aircraft serial: 18258047
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Part number: 7B1115
- Condition: Inoperative
- Location: Elt
- Part time: 2,000 hours
- Component: Leigh, SHARC7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, G-SWITCH WAS FOUND TO BE INOPERATIVE.  1 COVER SCREW BOSS CRACKED, O-RING BROKEN.
